# SDR SB04128

- Difficulty date: September 20, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1012721
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EVACUATION LIGHT, AT SEAT ROW 18ABC, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT/SOCKET ASSEMBLY AND RELAMPED THE BULB.  OPERATIONAL CHECK GOOD.
